# SDR P9RA20050088

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION FROM SYR, NOSE GEAR LIGHT INITIALLY EXTINGUISHED THEN ILLUMINATED.  RECYCLING GEAR CAUSED LIGHT TO EXTINGUISH.  FLIGHT CONTINUED.  SFB MAINTENANCE ADJUSTED PROXIMITY SWITCH PER M/M.  LOCAL ACCEPTANCE FLIGHT CHECKED SATISFACTORY.
